American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] M. A. Hernández Cifre and E. Saorín. Differentiability of quermassintegrals: A classification of convex bodies. Trans. Amer. Math. Soc. 366 (2014) 591-609.
Abstract, references, and article information
View Article: PDF

[2] Stefano Campi, Richard J. Gardner and Paolo Gronchi. Intersections of dilatates of convex bodies. Trans. Amer. Math. Soc. 364 (2012) 1193-1210. MR 2869174.
Abstract, references, and article information
View Article: PDF

[3] Franz E. Schuster and Thomas Wannerer. $\mathrm{GL}(n)$ contravariant Minkowski valuations. Trans. Amer. Math. Soc. 364 (2012) 815-826. MR 2846354.
Abstract, references, and article information
View Article: PDF

[4] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information
View Article: PDF

[5] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information
View Article: PDF

[6] Paolo Tilli. Isoperimetric inequalities for convex hulls and related questions. Trans. Amer. Math. Soc. 362 (2010) 4497-4509. MR 2645038.
Abstract, references, and article information
View Article: PDF

[7] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Erwin Lutwak, Deane Yang and Gaoyong Zhang. On the $L_{p}$-Minkowski problem. Trans. Amer. Math. Soc. 356 (2004) 4359-4370. MR 2067123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Erwin Lutwak, Deane Yang and Gaoyong Zhang. A new affine invariant for polytopes and Schneider's projection problem. Trans. Amer. Math. Soc. 353 (2001) 1767-1779. MR 1813595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. B. J. Kuijlaars and E. B. Saff. Asymptotics for minimal discrete energy on the sphere. Trans. Amer. Math. Soc. 350 (1998) 523-538. MR 1458327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Noah Samuel Brannen. The Wills conjecture. Trans. Amer. Math. Soc. 349 (1997) 3977-3987. MR 1373630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] G. D. Chakerian and E. Lutwak. Bodies with similar projections. Trans. Amer. Math. Soc. 349 (1997) 1811-1820. MR 1390034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. J. Gardner. Intersection bodies and the Busemann-Petty problem . Trans. Amer. Math. Soc. 342 (1994) 435-445. MR 1201126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Erwin Lutwak. Inequalities for mixed projection bodies . Trans. Amer. Math. Soc. 339 (1993) 901-916. MR 1124171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Keith Ball. Shadows of convex bodies . Trans. Amer. Math. Soc. 327 (1991) 891-901. MR 1035998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] P. Filliman. The extreme projections of the regular simplex . Trans. Amer. Math. Soc. 317 (1990) 611-629. MR 989573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Bent Fuglede. Stability in the isoperimetric problem for convex or nearly spherical domains in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 314 (1989) 619-638. MR 942426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. A. Bayer and J. C. Lagarias. The nonlinear geometry of linear programming. II. Legendre transform coordinates and central trajectories . Trans. Amer. Math. Soc. 314 (1989) 527-581. MR 1005526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. A. Bayer and J. C. Lagarias. The nonlinear geometry of linear programming. I. Affine and projective scaling trajectories . Trans. Amer. Math. Soc. 314 (1989) 499-526. MR 1005525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. R. Sangwine-Yager. Bonnesen-style inequalities for Minkowski relative geometry . Trans. Amer. Math. Soc. 307 (1988) 373-382. MR 936821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Hédy Attouch and Roger J.-B. Wets. Isometries for the Legendre-Fenchel transform . Trans. Amer. Math. Soc. 296 (1986) 33-60. MR 837797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Erwin Lutwak. Volume of mixed bodies . Trans. Amer. Math. Soc. 294 (1986) 487-500. MR 825717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Erwin Lutwak. Mixed projection inequalities . Trans. Amer. Math. Soc. 287 (1985) 91-105. MR 766208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] K. S. Sarkaria. On neighbourly triangulations . Trans. Amer. Math. Soc. 277 (1983) 213-239. MR 690049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Richard P. Stanley. Balanced Cohen-Macaulay complexes . Trans. Amer. Math. Soc. 249 (1979) 139-157. MR 526314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] L. Asimow and B. Roth. The rigidity of graphs . Trans. Amer. Math. Soc. 245 (1978) 279-289. MR 511410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Susan L. Friedman. Chebyshev constant and Chebyshev points . Trans. Amer. Math. Soc. 186 (1973) 129-139. MR 0370365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1